A Note on First Passage Functionals for Lévy Processes with Jumps of Rational Laplace Transforms
Djilali Ait-Aoudia
Abstract and Applied Analysis, 2016, vol. 2016, 1-8
Abstract:
This paper investigates the two-sided first exit problem for a jump process having jumps with rational Laplace transform. The corresponding boundary value problem is solved to obtain an explicit formula for the first passage functional. Also, we derive the distribution of the first passage time to two-sided barriers and the value at the first passage time.
Date: 2016
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2016/5914657.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2016/5914657.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:5914657
DOI: 10.1155/2016/5914657
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().